# SDR MAS2008F00036

- Difficulty date: August 13, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7186 - ORD-ROC - NOSE GEAR DISAGREE ON APPROACH.  MAINTENANCE REPAIRED NLG PROX SENSOR BRACKET AND SWUNG GEARS.  (S)
